# SDR 2007FA0000065

- Difficulty date: January 3, 2007
- Submitted: January 26, 2007
- Operation: General aviation
- Aircraft: N3832Q
- Make and model: Parten P.68C
- Aircraft serial: 274
- Engine: Lyc IO360A1A
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Seized
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(REF NR: PT202781) AIRCRAFT ARRIVED WITH PITCH TRIM ACTUATOR SEIZED IN FULL NOSE UP POSITION.  ACTUATOR IS DRIVEN BY TRIM CABLE LOOPED OVER ACTUATOR PULLEY WITH NO MEANS OF PREVENTING CABLE FROM SLIPPING ON THE PULLEY.  IT IS POSSIBLE TO RUN TRIM TO FULL TRAVEL ALLOWING ACTUATOR TO BIND.  WHEN TRIM CONTROL IS REVERSED THE CABLE CAN SLIP OVER PULLEY WITH OUT MOVING ACTUATOR IF PROPER CABLE TENSION IS NO PRESENT.  SUGGEST REVISION TO POH/AFM ADVISING CREW TO VISUALLY CHECK OPERATION OF PITCH TRIM SYSTEM PRIOR TO FLIGHT.  (K)
